# SDR ASAA2016111618713

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,678 hours, 3,486 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR APPEARS TO BE INTERMITTENT BOTH SIDES IN MANUAL AND AUTO.  ACFT GROUNDEDS.  PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURE,  FIM 34-43 TASK 801. BITE TEST PASSED. NO MAINTENANCE MESSAGES, POSSIBLE INTERMITTENT FAULT. ACFT GOOD FOR CONTINUED SERVICE THIS DAY.
